BibTeX record journals/jcam/Ruiz-VanoyeOPDSHRF11

download as .bib file

@article{DBLP:journals/jcam/Ruiz-VanoyeOPDSHRF11,
  author    = {Jorge A. Ruiz{-}Vanoye and
               Joaqu{\'{\i}}n P{\'{e}}rez Ortega and
               Rodolfo A. Pazos Rangel and
               Ocotl{\'{a}}n D{\'{\i}}az{-}Parra and
               Juan Frausto Sol{\'{\i}}s and
               Héctor Joaquín {Fraire Huacuja} and
               Laura {Cruz Reyes} and
               José Antonio {Martínez Flores}},
  title     = {Survey of polynomial transformations between NP-complete problems},
  journal   = {J. Computational Applied Mathematics},
  volume    = {235},
  number    = {16},
  pages     = {4851--4865},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.cam.2011.02.018},
  doi       = {10.1016/j.cam.2011.02.018},
  timestamp = {Fri, 30 Nov 2018 13:26:02 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/Ruiz-VanoyeOPDSHRF11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier